MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38277
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in a moderately tortuous and non-calcified vessel.A 5f imager ii diagnostic catheter was selected for use.During the procedure, the catheter tip broke when the device was moved to the diagnostic zone.The physician managed to pull it out safely from the patient.No complications were reported.

Brand Name
IMAGER II
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TELEFLEX MEDICAL
1 unit 7 8 and 9
annacotty, li
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19372274
Report Number2124215-2024-27676
Device Sequence Number7528953
Product Code DQO
UDI-Device Identifier08714729736165
UDI-Public08714729736165
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38277
Device Catalogue Number38277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale